Anomalous temperature dependence of the remanent magnetization of ferromagnets
Doklady Akademii Nauk, Tome 224 (1975) no. 6, pp. 1315-1317
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1975_224_6_a18,
author = {V. P. Shcherbakov and A. S. Bol'shakov and B. N. Mel'nikov},
title = {Anomalous temperature dependence of the remanent magnetization of ferromagnets},
journal = {Doklady Akademii Nauk},
pages = {1315--1317},
year = {1975},
volume = {224},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1975_224_6_a18/}
}
TY - JOUR AU - V. P. Shcherbakov AU - A. S. Bol'shakov AU - B. N. Mel'nikov TI - Anomalous temperature dependence of the remanent magnetization of ferromagnets JO - Doklady Akademii Nauk PY - 1975 SP - 1315 EP - 1317 VL - 224 IS - 6 UR - http://geodesic.mathdoc.fr/item/DAN_1975_224_6_a18/ LA - ru ID - DAN_1975_224_6_a18 ER -
%0 Journal Article %A V. P. Shcherbakov %A A. S. Bol'shakov %A B. N. Mel'nikov %T Anomalous temperature dependence of the remanent magnetization of ferromagnets %J Doklady Akademii Nauk %D 1975 %P 1315-1317 %V 224 %N 6 %U http://geodesic.mathdoc.fr/item/DAN_1975_224_6_a18/ %G ru %F DAN_1975_224_6_a18
V. P. Shcherbakov; A. S. Bol'shakov; B. N. Mel'nikov. Anomalous temperature dependence of the remanent magnetization of ferromagnets. Doklady Akademii Nauk, Tome 224 (1975) no. 6, pp. 1315-1317. http://geodesic.mathdoc.fr/item/DAN_1975_224_6_a18/